Article citationsMore>>

A. W. Roberts and D. E. Varberg, “Functions of Bounded Convexity,” Bulletin of the AMS—American Mathematical Society, Vol. 75, No. 3, 1969, pp. 568-572. doi:10.1090/S0002-9904-1969-12244-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.